# SDR AALA20010724

- Difficulty date: April 3, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TWO RIGHT OUTBOARD, TWO RIGHT INBOARD, TWO LEFT OUTBOARD, TWO LEFT INBOARD VERTICAL STABILIZER HINGE PLATES CORRODED.  REMOVED AND REPLACED 2 RIGHT OUTBOARD, 2 RIGHT INBOARD, 2 LEFT OUTBOARD, 2 LEFT INBOARD VERTICAL STABILIZER HINGE PLATES PER SRM 51-01.  (M)
